Title: Permanently Weak Amenability of Rees Semigroup Algebras
Author(s): Hassan Hosseinzadeh, Ali Jabbari
Pages: 117-124
Cite as:
Hassan Hosseinzadeh, Ali Jabbari, Permanently Weak Amenability of Rees Semigroup Algebras, Int. J. Anal. Appl., 16 (1) (2018), 117-124.


In this paper, we consider n-weak amenability of full matrix algebras and we prove that the Rees semigroup algebra is permanently weakly amenable.

Full Text: PDF



  1. R. Alizadeh and G. Esslamzadeh, The structure of derivations from a full matrix algebra into its dual, Iranian J. Sci. Tec, Trans. A, 32(2008), 61–64. Google Scholar

  2. T. D. Blackmore, Weak amenability of discrete semigroup algebras, Semigroup Forum, 55(1997), 196–205. Google Scholar

  3. S. Bowling and J. Duncan, First order cohomology of Banach semigroup algebras, Semigroup Forum, 56(1998), 130–145. Google Scholar

  4. Y. Choi, F. Ghahramani, Y. Zhang, Approximate and pseudo-amenability of various classes of Banach algebras, J. Funct. Anal., 256(2009), 3158-3191. Google Scholar

  5. H. G. Dales, F. Ghahramani and N. Grønbæk, Derivatios into iterated duals of Banach algebras, Studia Math., 128(1)(1998), 19–54. Google Scholar

  6. H. G. Dales, A. T-M. Lau and D. Strauss, Banach algebras on semigroups and their compactifications, Memoirs Amer. Math. Soc., 205, American Mathematical Society, Providence, 2010. Google Scholar

  7. B. E. Johnson, Weak amenability of group algebras, Bull. London Math. Soc., 23(1991), 281-284. Google Scholar

  8. O. T. Mewomo, On n-weak amenability of Rees semigroup algebras, Proc. Indian Acad. Sci., 118(4)(2008), 547–555. Google Scholar

  9. Y. Zhang, 2m-Weak amenability of group algebras, J. Math. Anal. Appl., 396(2012), 412-416. Google Scholar


Copyright © 2020 IJAA, unless otherwise stated.